| Model Number |
EN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Although requested, the device is not available for evaluation and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
Event or Problem Description
It was reported that approximately 7 months after implantation of an intraocular lens (iol) in the right eye (od), the iol was exchanged for a different model lens due unresolved glare and halos.In the surgeon's opinion, the most likely cause of the event was the patient's inability to neuroadapt to the trifocal iol.Patient outcome is good, and the patient is experiencing less dysphotopsia with the replacement iol.Additional information was requested but not received.